# SDR IPXA2021052269696

- Difficulty date: April 29, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 784 - XORS 826 IS CORRODED.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 784 - XORS 826 IAW VT-SAA EA 011-5710-01-A9097 REV. IR AND UPS EO MD11-5710-80450-A. 8100-9 SIGNED BY P. LAU DATED 05/19/21 (MAJOR)
